Medication for upset stomach

5 on May 7, 2020

I took some Pepto when my stomach was upset and it didn’t make me feel better. One of my friends told me that I shouldn’t take that after having this surgery. What do you take to help with a bloated and upset stomach?

 
  • Liked by
  • Roo
  • BeyondObesity
Reply
0 on May 12, 2020

If you call and let the doc know what is going on, I bet they will prescribe something for you. I was given some patches that really helped with nausea. Walking should help with the gas.

  • Liked by
Reply
Cancel
0 on May 12, 2020

How long has it been since you had surgery? You might be gulping excess air while eating. Try slowing down while eating and chew thoroughly. It is hard to say what might help without knowing when you had the operation.

  • Liked by
Reply
Cancel
2 on May 12, 2020

I’m almost 5 months after surgery at this point. I should have explained better, I’m sorry. Could it be from all the vegetables I am eating? I could try an anti-gas pill if you think it would help. I don’t get the upset stomach all the time, probably once a week. When I get it, it’s bad!

on May 13, 2020

No worries, I do that too sometimes. Weight-loss surgery can affect affect the bacteria in your gut so taking a probiotic might help. I have always thought that protein caused that feeling more often than not, rather than veggies. Keeping a food log should give you some insight on that. I hope you find a solution soon!

on May 13, 2020

I was going to add my 2-cents in too and you beat me to it. The food diary should help you pinpoint what is causing your tummy troubles. I don’t think taking Pepto once in a while will hurt.

Show more replies
  • Liked by
Reply
Cancel
Loading more replies